| Model Number |
SEP6 |
| Medical Device Problem Codes |
Stretched (1601); Material Deformation (2976); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the anterior tibial artery (at) using an indigo system separator 6 (sep6) and an indigo system aspiration catheter 6 (cat6).It should be noted that the patient's anatomy was calcified.During the procedure, after completing a few passes, the physician encountered resistance while advancing and retracting the sep6 within the cat6.Subsequently, the physician realized that the sep6 was stretched at the distal end and kinked in a few locations.Therefore, the sep6 was removed.The procedure was completed using another sep6 and the same cat6.There was no report of an adverse effect to the patient.